So I went for a follow-up visit with a doctor at an ear clinic yesterday. I saw him three months ago, and he was convinced that starting Wellbutrin was what caused my tinnitus; he said that after I stopped taking it, it would go away. Well, it's been three months since I quit, and the buzzing is as loud as ever. He seemed genuinely confused by this, and decided to order an MRI scan (I've already had a CT scan, which found nothing besides an enlarged thyroid, but he wants to check for tumors on auditory nerves). He's also prescribed nortriptyline, as well. Does anyone here have experience with nortriptyline/Pamelor? (I searched the threads and couldn't really understand the responses that came up.) It's an antidepressant, and honestly I'm rather afraid to try it, since taking an antidepressant was probably what started this whole mess. I don't want to make it any worse than it already is.